| Model Number |
T25 HEXALOBE, ISO, CANN. |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 01/18/2023 by a sales representative via sems that an ar-8770-01 t25 hexalobe head broke off during insertion by hand, of ar 8770-80 in a subtalar fusion.Case involvement, device broke during use.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the inserter within the screw during use.